# SDR 02215425

- Difficulty date: August 3, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N425BR
- Make and model: Dorner DO328300
- Aircraft serial: 3189
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 30B370102
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

At 17000 feet in the climb, the crew reported a r/h engine vibration indication of 3.6 ips.  The crew secured the r/h engine, returned to CVG, and landed without further incident.  Maintenance personnel removed and replaced the r/h engine vibration sensor.  An operational check was satisfactory and the aircraft was returned to service.
